# SDR UIEA2021062501417

- Difficulty date: June 10, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 44,452 hours, 8,817 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SKIN LOWER EDGE EXISTING TRIM BETWEEN STA 1816 - STA 1822.8.( ACCOMPLISHED AFT CGO DOOR EDGE REPAIR IAW EI NO T2021A52M-1540 REV 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
